On Nonlocal Normal Forms of Linear Second Order Mixed Type PDEs on the Plane

  • Alexy A. Davydov
  • Yu. A. Kasten
Part of the Lecture Notes in Economics and Mathematical Systems book series (LNE, volume 687)


Here we propose the nonlocal normal form of main symbol of linear second order mixed type PDEs on the plane for Cibrario-Tricomi case with periodic coefficients. In particular that provides the normal form for equation, which describes an infinitesimal bending of typical rotation surface or sufficiently close to the one near its parabolic line.



This research is done by partial financial support by Ministry of Education and Science of the Russian Federation under the project 1.638.2016/FPM.


  1. V.I. Arnold, Geometrical Methods in the Theory of Ordinary Differential Equations (Springer, New York, Berlin, 1983), 353 p.CrossRefGoogle Scholar
  2. I.A. Bogaevsky, Implicit ordinary differential equations: bifurcations and sharpening of equivalence. Izvestiya: Math. 78(6), 1063–1078 (2014). CrossRefGoogle Scholar
  3. J.W. Bruce, F. Tari, Generic 1-parameter families of binary differential equations. Discrete Contin. Dynam. Syst. 3, 79–90 (1997)Google Scholar
  4. J.W. Bruce, F. Tari, G.J. Fletcher, Bifurcations of binary differential equations. Proc. R. Soc. Edinb. Sect. A 130, 485–506 (2000)Google Scholar
  5. M. Cibrario, Sulla reduzione a forma canonica delle equazioni lineari alle derivative parzialy di secondo ordine di tipo misto. Rend. Lombardo 65, 889–906 (1932)Google Scholar
  6. A.A. Davydov, Normal form of a differential equation, not solvable for the derivative, in a neighbourhood of a singular point. Funct. Anal. Appl. 19(2), 81–89 (1985). CrossRefGoogle Scholar
  7. A.A. Davydov, Singularities of fields of limiting directions of two-dimensional control systems. Mat. USSR-Sb. 64(2), 471–492 (1989). CrossRefGoogle Scholar
  8. A.A. Davydov, Structural stability of control systems on orientable surfaces. Mat. USSR-Sb. 72(1), 1–28 (1992)CrossRefGoogle Scholar
  9. A.A. Davydov, Local controllability of typical dynamical inequalities on surfaces. Proc. Steklov Inst. Math. 209, 73–106 (1995)Google Scholar
  10. A.A. Davydov, E. Rosales-Gonzales, Complete classification of generic linear second-order partial differential equations in the plane. Dokl. Math. 350(2), 151–154 (1996)Google Scholar
  11. A.A. Davydov, E. Rosales-Gonzales, Smooth normal forms of folded resonance saddles and nodes and complete classification of generic linear second order PDE’s on the plane, in International Conference on Differential Equation, Lisboa 1995, ed. by L. Magalhaes, C. Rocha, L. Sanchez (World Scientific, Singapore, 1998), pp. 59–68Google Scholar
  12. A.A. Davydov, L. Trinh Thi Diep, Reduction theorem and normal forms of linear second order mixed type PDE families in the plane. TWMS J. Pure Appl. Math. 2(1), 44–53 (2011)Google Scholar
  13. A.A. Davydov, G. Ishikawa, S. Izumiya, W.-Z. Sun, Generic singularities of implicit systems of first order differential equations on the plane. Jpn. J. Math. 3(1), 93–119 (2008)CrossRefGoogle Scholar
  14. Yu.A. Grishina, A.A. Davydov, Structural stability of simplest dynamical inequalities. Proc. Steklov Inst. Math. 256, 80–91 (2007)CrossRefGoogle Scholar
  15. L. Hormander, On the theory of general partial differential operators. Acta Mat. 94, 161–248 (1955)CrossRefGoogle Scholar
  16. J.A. Kasten, Solvability of the boundary value problem for a Tricomi type equation in the exterior of a disk. J. Math. Sci. 188(3), 268–272 (2013)CrossRefGoogle Scholar
  17. V.A. Kondratiev, E.M. Landis, Qualitative theory of second order linear partial differential equations, in Partial Differential Equations – 3. Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., vol. 32 (VINITI, Moscow, 1988), pp. 99–215Google Scholar
  18. A.G. Kuz’min, Non-classical Equations of Mixed Type and Their Applications in Gas Dynamics (Birkhauser, Basel, 1992). ISBN:0-8176-2573-9Google Scholar
  19. J.M. Rassias, Lecture Notes on Mixed Type Partial Differential Equations (World Scientific, Singapore, 1990), pp. 1–144Google Scholar
  20. M.M. Smirnov, Equations of Mixed Type (American Mathematical Society, Providence, RI, 1978)CrossRefGoogle Scholar
  21. F. Tricomi, Sulle equazioni lineari alle derivate partziali di 20 ordine di tipo misto. Memorie della R. Acc. dei Lincei, S.V. XIV (1923)Google Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.National University of Science and Technology “MISIS”Lomonosov Moscow State UniversityMoscowRussia
  2. 2.Vladimir State University named after Alexander and Nikolay StoletovsVladimirRussia

Personalised recommendations